Ezy Pharmacy

ETHICS Ibuprofen 200mg 100tabs

$9.99

Ibuprofen lowers temperature, relieves pain and reduces inflammation. It is effective in relieving pain and discomfort associated with headaches including migraines, symptoms of cold and flu, muscular and rheumatic pain, backache, period pain, fever, neuralgia and dental pain.

Active ingredient: Ibuprofen 200mg BP. Contains Lactose.

Dosage: Adults & children over 12 years - initial dose of two tablets with water, then 1-2 tablets every 4 hours with a maximum of 6 tablets in 24 hours.

Not suitable for children under the age of 12.

If symptoms persist for more than three days, see your GP.

For warnings and contraindications please see the carton.

Recently viewed